# SDR GAIA05012OP

- Difficulty date: March 2, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3110 · Instrument Panel
- Part: Socket
- Part number: 31892
- Condition: Smoke
- Location: Annunciator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 754 - FWA-IND - DURING CLIMB FROM F/L 230 TO F/L 280.  SMOKE WAS NOTICED COMING FROM THE FIRST OFFICERS INSTRUMENT PANEL.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IND WHERE A LANDING WAS MADE WITHOUT INCIDENT.  REMOVED AND REPLACED BELOW G/S PUSH TO TEST INHIBIT AND GPWS ANNUNCIATOR.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
